MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC PORTEX ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

SMITHS MEDICAL ASD, INC PORTEX ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Catalog Number CP12B0/000/000JP
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that during pre-use inspection, there was a leak from the circuit.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
G2 - report source, corrected.H4 - device mfg date is unknown, no information is available based on reported lot number.H3 and h6.Evaluation codes: updated.One device sample was received in used condition in a plastic bag.Four photos were also received and evaluated.Per visual inspection, it was not possible to detect any issue which could cause the leaking failure mode.A leak test was performed, and the device failed confirming the complaint.Corrective actions are in process to address root cause investigation.A device history record (dhr) review was not performed.

Brand Name
PORTEX ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key20239647
Report Number3012307300-2024-09367
Device Sequence Number8090250
Product Code CAI
UDI-Device Identifier15019517103434
UDI-Public(01)15019517103434(17)250928(10)230727
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2025
Device Catalogue NumberCP12B0/000/000JP
Device Lot Number230727
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown